# SDR FDEA2019112643298

- Difficulty date: November 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AFJ7014507
- Condition: Corroded
- Location: Bs 1751-1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO STA 1781 LBL 28 CARGO COMPARTMENT CONVEYOR CHANNEL UNDER LATCH   ASSY IS CORRODED OUT OF LIMITS REMOVED AND REPLACE CHANNEL ASSY P/N# AFJ7014-507 REF DOUGLAS DWG AFJ7014A   AND SRM 51-31-01-0G.
